# SDR MTNA20130828039

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- Aircraft time: 24,570 hours, 31,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575002200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRROSION ON CREASE BEAM WEB OUT OF LIMITS.  REPLACED CREASE BEAM IAW SRM.
